Discussions By Condition: I cannot get a diagnosis.

Headaches caused by pillows

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: CamMan
  • February 15, 2011
  • 07:58 PM


To get right to it for the past 10 years, (give or take), I've been getting headaches when I try to relax on the couch while laying on a pillow. I haven't been sleeping with a pillow for about this amount of time because I often get a headache before I fall asleep or wake up with a bad one in the middle of the night.

I have tried numerous pillows for sleeping, and every head position imaginable both on the couch, or in bed. A recent accident and surgery where I was prescribed Vicodin/Percocet eliminated these issues and now that I am finished, (off them for several months), these symptoms immediately returned and I'm sick of them.

Some other symptoms include, (but may not be related), are Restless leg, and inability to sleep through the night without at least one bathroom trip, (usually around 6-7 hours in).

Doctor prescribed Pristiq, (for possible job stress factor, although my job has only been a possible factor for less than 5 years), and Amrix for muscle relaxation. Pristiq did nothing and Amrix increased the restless leg. Tried Lunesta for the legs, did nothing for relaxing and headache. Now I'm on Neurontin which hasn't helped with my symptoms.

Doctor recommended an MRI for possible disc issues, but no injuries or other symptoms of a disc injury are remotely present, (don't want to pay for an expensive scan that won't show anything). Any help and I will be your new best friend!!!

Thank You!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?